# SDR CALA2023120103531

- Difficulty date: November 25, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N24980
- Make and model: Boeing 787-9
- Aircraft serial: 66138
- Aircraft time: 16,025 hours, 1,608 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cooling Turbine
- Part number: 7011015H03
- Part serial: 7188370
- Condition: Overheated
- Location: Sta1722.5, Scu1
- Part time: 15,931 hours, 1,601 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

PURSER REPORTS SMOKE HAZE AND BURNING PAPER SMELL IN CABIN 5 MINUTES AFTER TAKEOFF DURING ASCENT. FOR SHORT DURATION.  A MAX POWER PERFORMED INSPECTION FOR SMOKE REPORTED IN THE CABIN CHECKED LIGHTING AREAS AND LAVATORIES NO SIGNES OF SMOKE NOTED AT THIS TIME REF. DMC-B787-A-21-20-F5-72A-421A-A.  UNIT, SUPPLEMEN OFF 78-2153-9-0006 8370 ON 0000 UNIT, SUPPLEMEN OFF 78-2153-9-0006 8370 ON 78-2153-9-0006 4456 PREFORMED FIM 787-81205-A1706-00, NO FINDING OF SMOKE OR SMELL OF SMOKE IN FWD CABIN OR GALLEY AREA OR FLIGHT DECK. DID FIND SCU1 OVER HEAT MSG SO REMOVED AND REPLACED SCU1, SERVICED PECS SYSTEM OPS CHECK GOOD. CANNOT DUPLICATE SMOKE OR SMELL.
